Open Access

Generalized Jacobi fields


Full Text

Coming Soon.





Article Information

TitleGeneralized Jacobi fields
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 1, 80-100
MathSciNet MR1978112
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Dmytro A. Mierzejewski, Generalized Jacobi fields, Methods Funct. Anal. Topology 9 (2003), no. 1, 80-100.


BibTex

@article {MFAT225,
    AUTHOR = {Mierzejewski, Dmytro A.},
     TITLE = {Generalized Jacobi fields},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {1},
     PAGES = {80-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=225},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues